Missouri, 2013Tornadoes and Hail in Missouri, January 29, 2013
January 29, 2013 · NWS LSX · 10 events in 6 counties and zones
A strong cold front moved through the region, triggering showers and thunderstorms. Some of the thunderstorms produced large hail, damaging winds and a couple of tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved through the region, triggering showers and thunderstorms. Some of the thunderstorms produced large hail, damaging winds and a couple of tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jan 29, 11:49 AM CST, 56 minutes earlier.
Area forecast discussion, Jan 29, 11:49 AM CST, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CST TUE JAN 29 2013
.UPDATE...
ISSUED AT 1136 AM CST TUE JAN 29 2013
LOWERED HIGH TEMPERATURES AREAWIDE A FEW DEGREES...ESPECIALLY OVER
PORTIONS OF CENTRAL AND NORTHEAST MISSOURI WHERE SHOWERS/STORMS
ARE ALREADY ONGOING OR WILL BEGIN VERY SHORTLY. OTHERWISE...GOING
FORECAST SEEMS ON TRACK WITH SHOWERS AND STORMS PROGRESSING
EASTWARD WITH TIME WITH MORE ISOLATED ACTIVITY FURTHER
EAST/DOWNSTREAM.
GOSSELIN
&&
.SHORT TERM...
ISSUED AT 231 AM CST TUE JAN 29 2013
(TODAY)
LITTLE CHANGE FROM OVERALL ALL THINKING THAT SHOWERS AND STORMS WILL
BECOME MORE NUMEROUS FROM NORTHWEST TO SOUTHEAST TODAY. SCATTERED
THUNDERSTORMS HAVE BEEN MOVING QUICKLY NORTHEAST THE PAST TWO HOURS
OVER THE NORTHWEST HALF OF THE CWA IN BAND OF 500 J/KG MUCAPE WITH
50KTS OF 0-6KM BULK SHEAR. INDIVIDUAL UPDRAFTS HAVE BRIEFLY BEEN
STRONG BUT HAVE NOT BEEN ABLE TO BE SUSTAINED FOR VERY LONG.
ADDITIONAL STORMS OVER WESTERN MO WILL LIKELY MOVE INTO THESE SAME
AREAS THROUGH DAYBREAK.
GENERALLY FOLLOWED THE DEPICTION OF THE 00Z WRF-NMM SIMULATED
REFLECTIVITY FIELDS AS THEY APPEAR TO FOLLOW ALONG VERY WELL WITH
THE FORCING FIELDS FROM THE NAM/GFS. CONSEQUENTLY...STORMS WILL
BECOME MORE NUMEROUS PRIMARILY OVER NORTHEAST MO BY MID MORNING AS
LOW LEVEL MOISTURE CONVERGENCE INCREASES AHEAD OF THE COLD FRONT
UNDER INCREASING ASCENT AHEAD OF THE LONGWAVE TROUGH. MODELS ARE
ALSO HINTING THAT SOME ELEVATED CONVECTION MAY DEVELOP OVER THE
SOUTHEASTERN HALF OF THE CWA THIS MORNING THAT MAY PERSIST INTO THE
AFTERNOON. UNLESS THIS CONVECTION SERIOUSLY COMPROMISES THE
AVAILABLE INSTABILITY...IT SEEMS REASONABLE THAT MUCAPES OF 500-1000
J/KG WILL SET UP AHEAD OF A DEVELOPING SQUALL LINE THAT WILL BE
MOVING EAST ACROSS THE AREA LATER THIS AFTERNOON AND THIS EVENING.
TYPICAL COOL SEASON SHEAR FAVORS ORGANIZED SEVERE STORMS WITH
DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE GIVEN
40KTS OF BULK SHEAR IN THE LOWEST KILOMETER. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE TODAY GIVEN THE 1.3" PWATS.
DID NOT MAKE MUCH CHANGE TO GOING WARM HIGHS AS CURRENT TEMPERATURES
ARE STILL IN THE LOWER TO MIDDLE 60S.
BRITT
&&
.LONG TERM...
ISSUED AT 356 AM CST TUE JAN 29 2013
(TONIGHT THROUGH MONDAY)
A SQUALL LINE MAY BE ONGOING THIS EVNG AHEAD OF A TRAILING COLD
FRONT EXTENDING FROM A SFC LOW MOVING NEWD THROUGH NERN MO AND W
CNTRL IL. THERE WILL ALSO BE THE THREAT OF HEAVY RAINFALL WITH
ABUNDANT LOW LEVEL MOISTURE AND HIGH PWS. MAY HOLD OFF ON A FLOOD
WATCH FOR NOW DUE TO THE PROGRESSIVE NATURE OF THE STORMS BUT WILL
MENTION HEAVY RAINFALL IN THE FORECAST THROUGH THIS EVNG. THE
RAIN SHOULD SHIFT INTO SWRN IL AND SERN MO LATE TGT AS A DRY SLOT
MOVES NEWD INTO CNTRL MO. DEFORMATION ZONE PRECIPITATION WILL MOVE
INTO NERN MO LATE TGT. LOOKING AT PARTIAL THICKNESS FORECASTS AND
FORECAST SOUNDINGS THE RAIN SHOULD CHANGE OVER TO SNOW IN NERN MO
JUST BEFORE 12Z WED WITH STRONG CAA BEHIND THE SFC LOW AND TRAILING
COLD FRONT. MOST OF THE PRECIPITATION WILL SHIFT E OF OUR FORECAST
AREA ON WED...EXCEPT FOR THE DEFORMATION SNOW OVER MAINLY NERN MO AND
W CNTRL IL DURING WED MRNG. THERE MAY BE 1 TO 2 INCHES OF SNOW
ACCUMULATION IN THIS AREA LATE TGT AND WED....WITH MAINLY JUST
FLURRIES ELSEWHERE ON WED. WITH STRONG CAA AND CLOUD COVER ON WED
THE TEMPERATURE WILL FALL THROUGH THE DAY. THE MODELS BRING THE -8
DEGREE C 850 MB ISOTHERM S OF THE FORECAST AREA BY 00Z THU. VERY
COLD...BELOW NORMAL TEMPERATURES CAN BE EXPECTED FOR WED NGT WITH
THE MOS GUIDANCE LOWS LIKELY TOO WARM IN THE NRN PORTION OF THE
FORECAST AREA WHERE THERE SHOULD BE A LIGHT SNOW COVER. ANOTHER
COLD FRONT WILL DROP SEWD THROUGH OUR AREA ON THU AS A SHORTWAVE
DROPS SEWD THROUGH THE NRN PLAINS. THIS WILL SEND A REINFORCING
SHOT OF COLDER AIR INTO THE REGION AS A STRONG SFC RIDGE MOVES SEWD
INTO MO THU NGT BEHIND THIS FRONT. THE GFS AND ECMWF MODELS HAVE
SOME LIGHT QPF FOR NERN MO AND W CNTRL IL FOR FRI AFTN AND EVNG DUE
TO A WEAK NW FLOW...CLIPPER LIKE SHORTWAVE WITH A WEAK SFC
REFLECTION. WILL ONLY INCLUDE SLIGHT CHANCE POPS FOR FRI NGT...BUT
COULD NOT RULE OUT A DUSTING OF SNOW IN THE EXTREME NRN AND NERN
PORTION OF THE FORECAST AREA. SHOULD BEGIN TO SEE A GRADUAL WARMING
TREND BEGINNING THIS WEEKEND AND INTO THE NEXT WORK WEEK AS THE
UPPER LEVEL HEIGHTS RISE AND THE SFC WIND BACKS AROUND TO A S-SWLY
DIRECTION.
GKS
&&
.AVIATION...
ISSUED AT 1136 AM CST TUE JAN 29 2013
DIFFICULT AVIATION FORECAST DUE TO LIKELIHOOD OF SHOWERS AND
THUNDERSTORMS AFFECTING ALL THE TAF SITES. SCATTERED-NUMEROUS
SHOWERS AND STORMS HAVE ALREADY BEEN OBSERVED AT KUIN AND WILL AT
KCOU WITHIN THE NEXT HOUR OR SO. BEHIND THE INITIAL LINE OF
ACTIVITY...CURRENTLY JUST WEST OF KCOU AND CONTINUING SW...EXPECT
LIGHT-MODERATE RAIN SHOWERS WITH EMBEDDED THUNDER SO PREVAILED
SHRA WITH VCTS AT KCOU AND KUIN. AFTER THE FROPA/LOW
PASSAGE...CEILINGS SHOULD LOWER INTO THE IFR CATEGORY. THIS WILL
OCCUR FIRST AT KCOU AROUND MIDNIGHT LOCAL TIME...AND KUIN AND
METRO TAF SITES AROUND 0800 UTC. WINDS WILL SHIFT TO NW BEHIND
FRONT AND BECOME GUSTY BY EARLY TOMORROW MORNING WITH CEILINGS
GRADUALLY RISING THROUGHOUT THE DAY TOMORROW. SHOWERS AND STORMS
WILL LIKELY END OVERNIGHT TONIGHT WITH DRY WX EXPECTED THEREAFTER.
ONLY EXCEPTION IS AT KUIN WHICH IS FORECAST TO GET CLIPPED BY
DEFORMATION ZONE SO HAVE LIGHT SNOW IN THEIR TAF. COLUMBIA MAY
ALSO SEE SOME LIGHT SNOW BUT LEFT OUT OF TAF FOR NOW DUE TO
UNCERTAINTY ON SOUTHWEST EXTENT OF SNOW.
SPECIFICS FOR KSTL...
DIFFICULT AVIATION FORECAST DUE TO LIKELIHOOD OF SHOWERS AND
THUNDERSTORMS AFFECTING THE SITE. PREVAILED TSRA BEGINNING AT 0100
UTC AND LASTING UNTIL 0500 UTC LOOKING AT LATEST RADAR TRENDS AND
RAP/HRRR GUIDANCE. AFTER THE FROPA/LOW PASSAGE...CEILINGS SHOULD
LOWER INTO THE IFR CATEGORY. THIS WILL OCCUR AROUND 0800 UTC.
WINDS WILL SHIFT TO NW BEHIND FRONT AND BECOME GUSTY BY EARLY
TOMORROW MORNING WITH CEILINGS GRADUALLY RISING THROUGHOUT THE DAY
TOMORROW. SHOWERS AND STORMS WILL LIKELY END OVERNIGHT TONIGHT
WITH DRY WX EXPECTED THEREAFTER.
GOSSELIN
&&
.CLIMATE...
ISSUED AT 334 PM CST THU JAN 24 2013
RECORD OR NEAR RECORD-BREAKING TEMPERATURES WILL BE POSSIBLE ON
MONDAY AND TUESDAY. BELOW IS A TABLE OF RECORD HIGHS AND RECORD
HIGH MINIMUMS FOR ARE THREE OFFICIAL CLIMATE STATIONS: ST. LOUIS
(STL)...COLUMBIA (COU)...AND QUINCY (UIN):
ST. LOUIS
HIGH HIGH MINIMUM
1/29 73 (2008) 44 (1947)
COLUMBIA
HIGH HIGH MINIMUM
1/29 64 (2008) 44 (1938)
QUINCY
HIGH HIGH MINIMUM
1/29 63 (1914) 38 (1989)
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSX
Hazardous weather outlook, Jan 29, 5:00 AM CST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
500 AM CST TUE JAN 29 2013
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
500 AM CST TUE JAN 29 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THE STORMS
MAY BE SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. THE PRIMARY
SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS...BUT
THERE MAY ALSO BE LARGE HAIL AND ISOLATED TORNADOES.
SNOW IS LIKELY ACROSS NORTHEAST MISSOURI LATE TONIGHT. LIGHT SNOW
ACCUMULATIONS ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SNOW IS LIKELY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
WEDNESDAY MORNING. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
GKS
In the hours before
Special weather statement, Jan 29, 12:17 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1217 PM CST TUE JAN 29 2013
MOZ041-047-048-291845-
BOONE MO-COLE MO-MONITEAU MO-
1217 PM CST TUE JAN 29 2013
AT 1216 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF HIGH POINT...MOVING NORTHEAST AT
70 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WINDS IN EXCESS OF 40
MPH AS IT AFFECTS CALIFORNIA...MCGIRK...KLIEVER...CENTERTOWN...
WILTON...SANDY HOOK...MARION...HARTSBURG...ASHLAND AND EASLEY
BETWEEN 1216 PM AND 1245 PM.
TILLY
Local storm report, Jan 29, 12:32 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM HAIL KLIEVER 38.70N 92.50W
01/29/2013 E0.25 INCH MONITEAU MO TRAINED SPOTTER
&&
JPLocal storm report, Jan 29, 12:40 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM HAIL CALIFORNIA 38.63N 92.57W
01/29/2013 E0.50 INCH MONITEAU MO TRAINED SPOTTER
&&
JPEvent by event
7 thunderstorm wind, 2 tornado, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Cole
- When
- January 29, 12:45 PM CST to 12:53 PM CST
- Where
- Cole County, 0.54 mi SW of St Martin to 0.72 mi N of Scruggs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.594, -92.337
Thunderstorm winds blew down several power lines in St. Martins. Further east in western portions of Jefferson City, thunderstorm winds uprooted a large tree at the intersection of U.S. Highway 50 and Business 50, blocking the roadway. Also, several power poles in this area were blown down.
Thunderstorm Wind, Callaway
- When
- January 29, 1:00 PM CST to 1:05 PM CST
- Where
- Callaway County, 0.76 mi S of Holts Summit to 0.6 mi E of New Bloomfield
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.639, -92.118
Thunderstorm winds blew down small metal shed in Holts Summit. In New Bloomfield, a large tree was blown down.
Thunderstorm Wind, Callaway
- When
- January 29, 1:30 PM CST
- Where
- Callaway County, 2.65 mi W of Williamsburg
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.919, -91.749
Thunderstorm winds blew over a semi on Interstate 70 near mile marker 158. No information on if the driver was injured or not.
Thunderstorm Wind, Osage
- When
- January 29, 2:20 PM CST
- Where
- Osage County, 0.45 mi SE of Argyle
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.295, -92.024
Thunderstorm winds snapped a couple of trees and caused considerable damage to a shed in Argyle.
Hail, Osage
- When
- January 29, 2:30 PM CST
- Where
- Osage County, 2 mi S of Byron to 2.44 mi S of Koenig
- Measured
- 0.88 in hail
- Reported by
- 911 Call Center
- Coordinates
- 38.301, -91.725
Thunderstorm Wind, Osage
- When
- January 29, 2:40 PM CST to 2:41 PM CST
- Where
- Osage County, 0.5 mi NNE of Judge
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.426, -91.775
Thunderstorm winds blew down a large tree onto Highway RA. Also, numerous tree limbs were blown down in the same area.
Tornado, Warren
- When
- January 29, 3:14 PM CST to 3:15 PM CST
- Where
- Warren County, 0.85 mi N of Concord Hill to 1.64 mi NE of Concord Hill
- Rating
- EF1
- Path length
- 1.17 mi
- Path width
- 40 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 38.662, -91.127
A tornado touched down south of Concord Hill Road and west of State Highway 47. A concentrated area of tree damage was found approximately 165 yards south of Concord Hill Road across from an open field. This tree damage was consistent with wind speeds near the low end of the EF-1 range. Some loose siding was observed just west of State Highway 47 between Concord Hill Road and New Boston Lane. Additional structural and tree damage was then found between New Boston Lane and Charette Creek Road northeast of State Highway 47. This damage was consistent with wind speeds near the high end of the EF-0 range. The roof of a small barn, both the west and east sides, were uplifted and carried between 80 and 90 yards northeast. Material from the barn roof was lifted into the nearby trees. A couple of supporting poles from the barn were also uplifted approximately 8 inches. Several wooden 2x4s were found driven into the ground northeast of the barn. These 2x4s were driven approximately 8 to 10 inches into the ground with varying angles of entry. The tornado continued eastward where a two story residence was damaged. A few sections of the fascia on this home were uplifted and the brick veneer had become partially detached from the front wall. A large healthy cedar tree in the front of the residence was snapped near the ground and the tree was tossed to the northeast. Additional EF-0 damage was found on the property. The tornado lifted just east of this residence based on the lack of tree damage found to the east.
Thunderstorm Wind, St. Charles
- When
- January 29, 3:29 PM CST
- Where
- St. Charles County, 1.03 mi ENE of Flint Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 38.857, -90.853
Thunderstorm winds uprooted an 8 inch diameter tree on Townview Drive. Also, several large tree limbs were blown down nearby.
Tornado, Lincoln
- When
- January 29, 3:36 PM CST to 3:37 PM CST
- Where
- Lincoln County, 0.83 mi SW of Chain of Rocks to 0.83 mi NE of Chain of Rocks
- Rating
- EF0
- Path length
- 1.66 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 38.911, -90.811
A tornado touched down along Sycamore Bend Road just southwest of Chain of Rocks. A clear path of tree damage was found south of Sycamore Bend Road, where small branches were snapped from most of the trees within a path that was approximately 20 to 30 yards wide. Some minor roof damage was also noted in this area. The top of one pine tree was snapped off and the tree top was thrown to the northeast. The tornado crossed Sycamore Bend Road and continued northeastward along Jordan Road. A few tree trunks were snapped and several large branches were snapped among the trees along both sides of the road near the Jordan Branch Creek. Minor roof damage was found to several residences along Jordan Road north of the creek. The tornado lifted just south of Highway C.
Thunderstorm Wind, Lincoln
- When
- January 29, 3:37 PM CST to 3:38 PM CST
- Where
- Lincoln County, 0.1 mi SSW of Old Monroe to 0.18 mi NE of Old Monroe
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.929, -90.751
Thunderstorm winds blew down three trees that were at least a foot in diameter as well as several power lines around town.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kentucky, January 29 to 30, 2013$1.6 million · EF2 · 28 events
- Tornadoes and Damaging Winds in Illinois, January 29, 20132 injured · $579,000 · EF2 · 24 events
- Tornadoes and Damaging Winds in Missouri, January 29, 2013$965,000 · EF2 · 20 events
- Tornadoes and Damaging Winds in Arkansas, January 29, 2013$790,000 · EF2 · 8 events
- Tornado and Damaging Winds in Louisiana, January 29 to 30, 2013$388,000 · EF2 · 8 events
- Tornadoes and Flash Flood in Mississippi, January 29 to 30, 2013$914,000 · EF1 · 23 events
- Tornadoes and Flooding in Missouri, January 29, 2013$415,000 · EF1 · 28 events
- Flash Flooding and Damaging Winds in Tennessee, January 29 to 30, 20137 injured · $135,000 · 96 kt wind · 10 events
- Winter Storm in Iowa, January 29 to 30, 2013$750,000 · 30 events
- Tornadoes and Damaging Winds in Arkansas, January 29, 20131 injured · $573,000 · EF0 · 27 events
- Tornado and Hail in Oklahoma, January 29, 2013$266,000 · EF1 · 11 events
- Tornado and Flash Flood in Mississippi, January 29 to 30, 2013$175,000 · EF1 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 431751, 432075, 432076, 432077, 432078, 432080, 432081, 432085, 432083, 432086.